YAMANE Hiroyuki

J-GLOBAL         Last updated: Apr 2, 2019 at 15:39
 
Avatar
Name
YAMANE Hiroyuki
Affiliation
University of Toyama
Section
Graduate School of Science and Engineering for Research
Degree
(BLANK)

Research Interests

 
 

Research Areas

 
 

Education

 
 
 - 
1990
Graduate School, Division of Natural Science, Osaka University
 
 
 - 
1985
Faculty of Science, Kochi University
 

Published Papers

 
Lowest positive almost central elements of U_q(sl^{(1)}(n|n)) (n\geq 2), U_q(sl^{(2)}(2n|2n)) (n\geq 2) and U_q(sl^{(4)}(2n+1|2n+1)) (n\geq 1) and their multi-parameter quantum affine superalgebras
YAMANE Hiroyuki
Proceedins of the Meeting for Study of Number Theory, Hopf Algebras and Related Topics, ed. by Hiroyuki Yamane, Takeyoshi Kogiso, Yoshiyuki Koga, Iwao Kimura, Yokohama Publishers   125-140   Mar 2019   [Refereed][Invited]
Bruhat order and nil-Hecke algebras for Weyl groupoids
Ivan Angiono, Hiroyuki Yamane
Journal of Algebra and Its Applications   17(9) 1850166   Sep 2018   [Refereed]
Kostant-Lusztig \mathbb{A}-bases of Multiparameter Quantum Groups
Naihuan Jing, Kailash Misra, Hiroyuki Yamane
Contemporary Mathematics   713 149-164   Aug 2018   [Refereed]
Punita Batra, Hiroyuki Yamane
J. Pure Appl. Algebra   222(5) 189-202   May 2018   [Refereed]
Generalized root systems and the affine Lie superalgebra {\mathrm{G}}^{(1)}(3)
Hiroyuki Yamane
São Paulo Journal of Mathematical Sciences   10(1) 9-19   Jan 2016   [Refereed]
Skew centers of rank-one generalized quantum groups
Punita Batra, Hiroyuki Yamane
Toyama Mathematical Journal   37 189-189   Sep 2015   [Refereed]
Azam Saeid, Yamane Hiroyuki, Yousofzadeh Malihe
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES   51(1) 59-130   Mar 2015   [Refereed]
Angiono Ivan, Yamane Hiroyuki
JOURNAL OF MATHEMATICAL PHYSICS   56(2)    Feb 2015   [Refereed]
Yamane Hiroyuki
XXII INTERNATIONAL CONFERENCE ON INTEGRABLE SYSTEMS AND QUANTUM SYMMETRIES (ISQS-22)   563    2014   [Refereed]
Azam Saeid, Yamane Hiroyuki, Yousofzadeh Malihe
JOURNAL OF ALGEBRA   371 63-93   Dec 2012   [Refereed]
AZAM Saeid, YAMANE Hiroyuki, YOUSOFZADEH Malihe
RIMS Kokyuroku Bessatsu   36 17-42   Dec 2012   [Refereed]
On pointed Hopf superalgebras
Andruskiewitsch Nicolas, Angiono Ivan, Yamane Hiroyuki
NEW DEVELOPMENTS IN LIE THEORY AND ITS APPLICATIONS   544 123-140   2011   [Refereed]
Azam Saeid, Yamane Hiroyuki, Yousofzadeh Malihe
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES   46(3) 507-548   Sep 2010   [Refereed]
Drinfel'd doubles and Shapovalov determinants
YAMANE Hiroyuki
Revista de la Union Matematica Argentina   51(2) 107-146   May 2010   [Refereed]
Finite presentation of Lie tori
Publ. RIMS, Kyoto Univ.      2010
Heckenberger Istvan, Yamane Hiroyuki
MATHEMATISCHE ZEITSCHRIFT   259(2) 255-276   Jun 2008   [Refereed]
Yamane Hiroyuki
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES   43(1) 75-93   Mar 2007   [Refereed]
Publ. RIMS, Kyoto Univ.,   40巻2号441頁-469頁    2004   [Refereed]
YAMANE H
Journal of Mathematical Physics   44(11) 5450-5455   2003   [Refereed]
Publ.RIMS,Kyoto Univ.   35(3) 321-390   Mar 1999   [Refereed]
YAMANE Hiroyuki
Publ. Res. Inst. Math. Sci.   30(3) 15-87   May 1994   [Refereed]
Publication of the research institute for mathematical Sciences kyoto university   31(1) 15-87   1994
Universal R-matrices for quantum groups associated to simple Lie superalgebras
Proceeding of the Japan academy   67(4)    1991
A Poincare-Birkhoff-Witt theorem for quantized universal enveloping algebras of type A_N
YAMANE Hiroyuki
Publ. Res. Inst. Math. Sci.   25(3) 503-520   Mar 1989   [Refereed]
A Poincare-Birkhoff-Witt theorem for quantized universal enveloping algebras of type AN
Publication of the research institute for mathematical sciences kyoto university   25(3)    1989
Irreducible projective modules of the Hecke algebras of a finite Coxeter group
YAMANE Hiroyuki
Journal of Algebra   127(2) 373-384   Jun 1989   [Refereed]
A Poincare-Birkhoff-Witt theorem for quantum group of type AN
Proceeding of the Japan academy   64(10)    1988
Erruta to "On Detinning Relation of Affine Lie Superalgebras ancl Affine Quantized Universal Enveloping Speralgebras
Publ.RIMS Kyoto Univ   31(4), 615-619    [Refereed]
A Serre-type Theorem for the Elliptic Lie Algebras with Rank≥2
To apperar in Publ. RIMS Kyoto Univ   

Misc

 
(R-matrices with gauge parameters and multi-parameter quantized enveloping algebras) 「(共著)」
(Special Functions (ed. by M. Kashiwara and T. Miwa), Springer-Verlag Tokyo)   289-293    1991
(A Serre type theorem of affine Lie superalgebras and their quantized enveloping superalgebras)
(Proceeding of the Japan academy)   70(1) 31-36   1994
(Quantized enveloping algebras associated to simple Lie superalgerbas and their universal R-matrices)
(Proceeding of 21-th international conference of differential geometry method in theoretical physics (ed. by C. N. Yang, M. L. Ge and X. W. Zhou), World Scienticific ; Singapore)   313-316    1993
(On representation theories of Iwahori-Hecke algebras H_q(W)at roots q of unity(In particular, explicit formulas on H_n┣D81┫D8 (S_n) and H_n-1┣D81┫D8 (S_n))
(Quantum groups, integrable statistical models and not theory, Nankai lectures on mathematical physics(ed. by M. L. Ge and H. J. de Vega)World Scienticific ; Singapore)   319-342    1993
Representation Theory with Weyl Groupoids
   2011

Research Grants & Projects

 
Study on Quantum Group